# SDR SWAA2021101121274

- Difficulty date: September 21, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E DEFLECTION CONTROL RIB I/B SUPPORT ANGLE FOR UPPER SHELF PANEL IS CRACKED ; MRKD / REMOVED AND REPLACED ANGLE PER SRM 51-40-02.
